# SDR PIDA09023

- Difficulty date: August 10, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND BS 500A LEFT, FRAME CRACKED AT PSU RAIL.  REPAIRED FRAME IAW SRM 53-00-07.
